# SDR AALA202004069023

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,725 hours, 23,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M11482
- Condition: Unserviceable
- Location: L1 Door
- Part time: 2,894 hours, 1,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L1 PASS/CREW/DOOR SLIDE, LOCK WIRE FOR RELEASE CABLE RETAINING BALLS AND PINS IS BROKEN. REPLACED THE L1 PASS/CREW/DOOR SLIDE IAW CARD #26C83152008.
